# SDR USAA950875

- Difficulty date: June 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N982VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48158
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Condition: Cracked
- Location: Bs 995
- Part time: 33,241 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-3/CX-2 INSPECTION, FOUND TWO 3 INCH CRACKS IN STATION 945 SKIN CLIPS BETWEEN LONGERON 14R AND 15R AND BETWEEN 15R AND 16R.  REPLACED SECTION OF SKIN CLIPS PER SRM 51-10-04.  (M)
